On the stabilization of switched linear stochastic systems with unobservable switching laws  

On the stabilization of switched linear stochastic systems with unobservable switching laws

在线阅读下载全文

作  者:Peng YE Haitao FANG 

机构地区:[1]Key Laboratory of Systems and Control, Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Beijing 100080, China

出  处:《控制理论与应用(英文版)》2006年第1期44-52,共9页

基  金:This work was supported by the National Natural Science Foundation of China (No. 60274003, 60221301).

摘  要:This paper is concerned with the stabilization problem of switched linear stochastic systems with unobservable switching laws. In this paper the system switches among a finite family of linear stochastic systems. Since there are noise perturbations, the switching laws can not be identified in any finite time horizon. We prove that if each individual subsystem is controllable and the switching duration uniformly has a strict positive lower bound, then the system can be stabilized by using a controller that uses online state estimation.This paper is concerned with the stabilization problem of switched linear stochastic systems with unobservable switching laws. In this paper the system switches among a finite family of linear stochastic systems. Since there are noise perturbations, the switching laws can not be identified in any finite time horizon. We prove that if each individual subsystem is controllable and the switching duration uniformly has a strict positive lower bound, then the system can be stabilized by using a controller that uses online state estimation.

关 键 词:Switched systems STABILITY STABILIZATION ESTIMATION 

分 类 号:O231.1[理学—运筹学与控制论]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象